Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The reflection of short waves in a variable medium


Author: J. J. Mahoney
Journal: Quart. Appl. Math. 25 (1967), 313-316
DOI: https://doi.org/10.1090/qam/99889
MathSciNet review: QAM99889
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/qam/99889
Article copyright: © Copyright 1967 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website